# SDR CKSA97539

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND AFT PRESSURE BULKHEAD FWD SIDE FROM L24RH TO L12L HAS AREAS OF SPOT CORROSION LOWER SIDE.  REMOVED CORRODED FRAME SECTION IAW L1011 SRM 51-21-01.  REPAIRED IAW LOCKHEED L1011 SRM 53-11-0 FIG 848.  FRAME REPAIR AT S25 AND S33.  C-CHECK WORK CARD NUMBER 01-53-1009.  NON-ROUTINE TASK CARD NUMBER 000682.
